# SDR AALA2009032000618

- Difficulty date: March 20, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW  SEAT 31C MISSING EMERGENCY LIGHT SHROUD. REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 31C.
